# SDR CA000331010

- Difficulty date: March 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 14,120 hours
- Engine: Pwa PT6A34
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011857
- Condition: Cracked
- Location: Fcu
- Component: Powerplant, Pwa
- Stage of operation: LD
- How discovered: V
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE CRACK AT B-NUT FOUND TO BE THE CAUSE OF FUEL ODOR, AT FCU. FEEDBACK.
